Finite rank Toeplitz products with harmonic symbols

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

On the Bergman space of the unit ball of Cn, we study the finite rank problem for Toeplitz products with harmonic symbols. We first solve the problem with two factors in case symbols have local continuous extension property up to the boundary. Also, in case symbols have additional Lipschitz continuity up to (some part of) the boundary, we solve the problem for multiple products with number of factors depending on the dimension n. Analogous theorems on the polydisk are also obtained.

Original languageEnglish
Pages (from-to)81-98
Number of pages18
JournalJournal of Mathematical Analysis and Applications
Volume343
Issue number1
DOIs
Publication statusPublished - 2008 Jul 1

Fingerprint

Finite Rank
Otto Toeplitz
Harmonic
Continuous Extension
Polydisk
Lipschitz Continuity
Bergman Space
Unit ball
Theorem

Keywords

  • Bergman space
  • Finite rank
  • Harmonic symbol
  • Toeplitz operator

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Finite rank Toeplitz products with harmonic symbols. / Choe, Boo Rim; Koo, Hyung Woon; Lee, Young Joo.

In: Journal of Mathematical Analysis and Applications, Vol. 343, No. 1, 01.07.2008, p. 81-98.

Research output: Contribution to journalArticle

@article{b027bf0db1d24c838f4d9afae1af9892,
title = "Finite rank Toeplitz products with harmonic symbols",
abstract = "On the Bergman space of the unit ball of Cn, we study the finite rank problem for Toeplitz products with harmonic symbols. We first solve the problem with two factors in case symbols have local continuous extension property up to the boundary. Also, in case symbols have additional Lipschitz continuity up to (some part of) the boundary, we solve the problem for multiple products with number of factors depending on the dimension n. Analogous theorems on the polydisk are also obtained.",
keywords = "Bergman space, Finite rank, Harmonic symbol, Toeplitz operator",
author = "Choe, {Boo Rim} and Koo, {Hyung Woon} and Lee, {Young Joo}",
year = "2008",
month = "7",
day = "1",
doi = "10.1016/j.jmaa.2008.01.019",
language = "English",
volume = "343",
pages = "81--98",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Finite rank Toeplitz products with harmonic symbols

AU - Choe, Boo Rim

AU - Koo, Hyung Woon

AU - Lee, Young Joo

PY - 2008/7/1

Y1 - 2008/7/1

N2 - On the Bergman space of the unit ball of Cn, we study the finite rank problem for Toeplitz products with harmonic symbols. We first solve the problem with two factors in case symbols have local continuous extension property up to the boundary. Also, in case symbols have additional Lipschitz continuity up to (some part of) the boundary, we solve the problem for multiple products with number of factors depending on the dimension n. Analogous theorems on the polydisk are also obtained.

AB - On the Bergman space of the unit ball of Cn, we study the finite rank problem for Toeplitz products with harmonic symbols. We first solve the problem with two factors in case symbols have local continuous extension property up to the boundary. Also, in case symbols have additional Lipschitz continuity up to (some part of) the boundary, we solve the problem for multiple products with number of factors depending on the dimension n. Analogous theorems on the polydisk are also obtained.

KW - Bergman space

KW - Finite rank

KW - Harmonic symbol

KW - Toeplitz operator

UR - http://www.scopus.com/inward/record.url?scp=41449114932&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=41449114932&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2008.01.019

DO - 10.1016/j.jmaa.2008.01.019

M3 - Article

VL - 343

SP - 81

EP - 98

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -